# SDR UPS97823786

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gussett
- Part number: 561537447
- Condition: Corroded
- Location: Ws 1660-1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, INTERCOSTAL ATTACH CLIPS CORRODED BEYOND LIMITS F/S 1660-1680 LONG- 33R.  REMOVED AND REPLACED CLIPS IAW SRM 51-1-20D.
